Harmonic morphisms in Hermitian geometry

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalJournal für die reine und angewandte Mathematik
Volume575
Pages (from-to)45-68
ISSN0075-4102
DOIs
Publication statusPublished - 2004
Externally publishedYes

Cite this

@article{c5d5fc3062b911ddb1a1000ea68e967b,
title = "Harmonic morphisms in Hermitian geometry",
author = "Martin Svensson",
year = "2004",
doi = "10.1515/crll.2004.082",
language = "English",
volume = "575",
pages = "45--68",
journal = "Journal fuer die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walterde Gruyter GmbH",

}

Harmonic morphisms in Hermitian geometry. / Svensson, Martin.

In: Journal für die reine und angewandte Mathematik, Vol. 575, 2004, p. 45-68.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Harmonic morphisms in Hermitian geometry

AU - Svensson, Martin

PY - 2004

Y1 - 2004

U2 - 10.1515/crll.2004.082

DO - 10.1515/crll.2004.082

M3 - Journal article

VL - 575

SP - 45

EP - 68

JO - Journal fuer die Reine und Angewandte Mathematik

JF - Journal fuer die Reine und Angewandte Mathematik

SN - 0075-4102

ER -